# SDR UPS05543911

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES MISSING UNDER JUMPSEAT.  INSTALLED SERV SMOKE GOGGLES.
